MAUDE Adverse Event Report: MALLINCKRODT DAR SRL DAR; VENTILATOR, CONTINUOUS, FACILITY USE

MALLINCKRODT DAR SRL DAR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 111P1160
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer reported the tab/flap appeared to have been broken off on e-valve.The device was replaced.There was no patient injury or ill effects.
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.The reported customer event is a known issue and root cause investigation efforts have been addressed in a corrective and preventative action.If information is provided in the future, a supplemental report will be issued.

Brand Name
DAR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
MDR Report Key7005232
Report Number2936999-2017-05607
Device Sequence Number19032574
Product Code CBK
UDI-Device Identifier10884521100251
UDI-Public10884521100251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2019
Device Model Number111P1160
Device Catalogue Number111P1160
Device Lot Number140701330X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;